Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On cilest for years. Have spotting, abdominal cramps. Pregnant?

I m wondering if I could possibly be pregnant. I have been on Cilest for about 10 years...and every month has been exactly as it should have been...finish the pill ...have a period etc...however I m a little concerned now as I m not due to start my period until monday but I have been spotting over the last few days and experiencing very mild abdominal cramps ...I have missed a few pills here and there but didn t worry too much about it...Married and talking about having kinds...I thought what will be will be...unfortunately my husband left me a week ago...the bleeding is very pink in colour and mixed with a watery discharge there any chance that I could be pregnant?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The chances of pregnancy depend upon the time when you missed the tablets. During first week of medication, the chances are more and emergency contraception is indicated. During week 2, the medication can be continued. During week 3, the medication is started immediately after completion of the cycle without waiting for the usual one week and if withdrawal does not occur after the second cycle then pregnancy test is performed. Your spotting could be a breakthrough bleeding due to irregular hormonal levels in the body as well as the stress that you are going through right now. I advice you to see your doctor for a check up and further management. Good luck.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor